# SDR ECPR2014061260422

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N5413P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496113
- Aircraft time: 4,319 hours
- Engine: Lyc O360A1H6
- Engine time: 5,510 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 86152000
- Condition: Corroded
- Location: Zone 500
- Part time: 4,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 56.0, UPPER OTBD QUADRANT OF AN ELECTRICAL WIRE PASS THROUGH HOLE IN THE WING SPAR WEB WAS FOUND TO HAVE EXFOLIATION CORROSION.  THE PASS THROUGH HOLE, WHICH IS IN THE LANDING GEAR WHEEL WELL AREA, HAD A CATEPILLAR GROMMET INSTALLED TO PREVENT THE WIRES FROM CHAFING. THE GROMMET WAS REMOVED TO FACILITATE CORROSION DETECTION.  AFTER REMOVING THE CORROSION, THE SERVICES OF THE ACFT MFG ENGINEERING DEPT WAS REQUIRED TO PROVIDE A REPAIR PROCEDURE IN ORDER TO RETURN THE ACFT TO SERVICE.
